# SDR UALA2012021000807

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 51,352 hours, 14,386 cycles
- Engine: Pwa PW2037
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 2
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO LAND III DISPLAYED ON EICAS.  AUTOPILOT BITE SHOWS NO INTERFACE FCC RIGHT TO RUDDER RATIO SERVO AUTOPILOT DOWNGRADED TO CATII SECOND DEFERAL CREATED FOR RIGHT FLIGHT DIRECTOR INOP.  REPLACED R FCC PER MM AND ACCOMPLISHED A-P FLIGHT CONTROL TEST PER MM, ALL PASSED.  RETURNED SYSTEM TO CAT III.  SECOND DEFFERAL AGAINST RFD WAS NOT CREATED.
